# SDR ASAA2014121709992

- Difficulty date: December 17, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 6,740 hours, 2,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048501
- Condition: Detached
- Location: Mid Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EXIT SIGN MID CABIN AT THE EXIT ROWS IS HANGING DOWN.  ACFT GROUNDED. REATTACHED OVERHEAD EXIT SIGN AT MID CABIN.  OPS CHECKED GOOD.
